# SDR DLM88011398

- Difficulty date: August 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 38,071 hours, 31,895 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Screen
- Condition: Clogged
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO PRESSURIZE A/C WITH LEFT PACK.  CLEARED CLOGGED SCREEN FROM ACM TO ACM ANTI ICE VALVE.
